Item #: 566722 | Model #: 016902
Advil® Liqui-Gels Ibuprofen, 200mg, 2Ea/Pk, 50Pk/Bx (016902)
Rollover image to zoom in
https://www.staples-3p.com/s7/is/image/Staples/s0975561_sc7?wid=512&hei=512

Advil® Liqui-Gels Ibuprofen, 200mg, 2Ea/Pk, 50Pk/Bx (016902)

Delivered by Tue, Apr 24
with Next-Day Delivery
$19.99
This item not available in stores
Auto Restock
Schedule automatic deliveries | Learn More
$19.99
Delivery
every:
Qty:

Staples memberships could save you more | Learn More

Product Details
  • Pain Reliever
  • 50 packets of 2 liqui-gels
  • The makers of Advil do not produce store brand ibuprofen pain medicine
Go to full description & specifications


19.99
19.99
https://www.staples-3p.com/s7/is/image/Staples/s0975561
50305730169023
Advil
Advil® Liqui-Gels Ibuprofen, 200mg, 2Ea/Pk, 50Pk/Bx (016902)
Product Description
Nothing works better on headaches than Advil.

Rush real liquid relief right where you need it and feel better fast. Advil Liqui-Gels are faster and stronger on tough pain than Tylenol Rapid Release Gels. Doctors recommend Advil Liqui-Gels for headaches, as well as backaches, muscle aches, menstrual pain, minor arthritis and other joint pain, and aches & pains of the common cold.

  • Pain Reliever
  • 50 packets of 2 liqui-gels
  • The makers of Advil do not produce store brand ibuprofen pain medicine
  • Liquid filled capsules are clinically proven to work faster and stronger on tough pain
  • Provide up to 8 hours of continuous pain relief
  • Contains Ibuprofen
  • Perfect for office and workplace environments
  • 50 doses
  • 50 packets of two capsules each per box
  • Capsule contains 200 mgs of ibuprofen
  • Liqui-Gel capsules are quickly absorbed into the bloodstream within 10-15 minutes
  • Same strength as 500 mg extra strength Tylenol¨
  • Convenient individual dose packets in dispenser boxes for easy access and replenishment of first aid stations and kits
  • Safety Data Sheet
Reviews